# SDR UALA2012112806831

- Difficulty date: November 27, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 83,974 hours, 13,422 cycles
- Engine: Pwa PW4060
- System (JASC): 2210 · Autopilot System
- Part: Module
- Part number: 285T0013126
- Part serial: 2337
- Condition: Faulty
- Location: Yaw Damper
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

CREW REPORTS DURING DESCENT INTERMITTANT YAW FLUTTER LEFT AND RIGHT.  WITH RIGHT YAW DAMPER TURNED OFF WIGGLE GOES AWAY.  REPLACED RIGHT YAW DAMPER MODULE PER AMM, TEST OKAY.
